Loading...
 
Adiunkt
Zakład Geometrii Różniczkowej
Gmach Główny, pokój 227

Zainteresowania naukowe:

  • topologia algebraiczna
  • algebra homologiczna

Wybrane publikacje:

  1. "New approach to the groups $H_*(\Sigma_n, Lie_n)$ by the homology theory of category of functors", współautor S. Betley, Journal of Pure and Applied Algebra 161 (2001) 31-43
  2. "Decompositions of categories over posets and cohomology of categories", Manuscripta Mathematica 104, 21-38 (2001)
  3. "Homotopy decomposition of orbit spaces and the Webb conjecture", Fund. Math. 169 (2001) 105-137
  4. "G-functors, G-posets and homotopy decompositions of G-spaces", współautor S. Jackowski, Fund. Math. 169 (2001) 249-287
  5. "Dold-Kan type theorems and Morita equivalences of functor categories", Journal of Algebra, 274 (2004) 118-137


Page last modified on Niedziela 26 Luty, 2006 18:36:04 CET